Scholion.ai

A Many-Server Queue with Service Interruptions

I. L. Mitrany, B. Avi-Itzhak

Operations Research · 1968 · Volume 16 · Issue 3

DOI: 10.1287/opre.16.3.628

Abstract

A steady-state M / M / N queuing system where each server is subject to random breakdowns of exponentially distributed duration is studied and analyzed. The moment generating function of the queue size is obtained in explicit form for N ≦ 2. For larger values of N a numerical method is suggested.

Enable JavaScript for citation tools and additional paper interactions.